# SDR GTIA2017111102238

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 23,412 hours, 10,143 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT F/A REPORTS STRANGE DIRTY SOCK ODOR UPON LANDING FULL REVERSE WAS USED.  INSPECTED THE APU BAY,  NO EVIDENCE OF OIL LEAKS. RAN APU, ENG AND OPERATED AIR CONDITION PACKS. NO EVIDENCE OF ANY DIRTY SOCK ODOR. IAW AMM 05-50-00.
